# SDR AALA971371

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON WEB STATION 351, STRINGER 29 B/L CENTER.  MADE DOUBLER 7075-T6 PER SRM 53-10-2 FIG 3 ALODINED, PRIMED AND INSTALLED DOUBLER PER SRM 51-40-2 FIG 1.  (M)
